# SDR SWIA202054377

- Difficulty date: October 13, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031241
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FLOORBOARD SUPPORT BETWEEN LBL 36 TO LBL 42 THE SUPPORT ANGLE IS CRACKED.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED ANGLE, IAW CRJ200 SRM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
